For a class of functionals of the Calculus of variations, we prove that each minimum of the functional satisfies the associated Euler-Lagrange equation. The integrand is supposed to be convex, but no upper growth condition is imposed.

Degiovanni, M., Marzocchi, M., On the Euler-Lagrange equation for functionals of the calculus of variations without upper growth conditions, <<SIAM JOURNAL ON CONTROL AND OPTIMIZATION>>, 2009; 48 (4): 2857-2870. [doi:10.1137/090747968] [http://hdl.handle.net/10807/3484]

On the Euler-Lagrange equation for functionals of the calculus of variations without upper growth conditions

Degiovanni, Marco;Marzocchi, Marco
2009

Abstract

For a class of functionals of the Calculus of variations, we prove that each minimum of the functional satisfies the associated Euler-Lagrange equation. The integrand is supposed to be convex, but no upper growth condition is imposed.
Inglese
http://epubs.siam.org/journal/sjcodc
Degiovanni, M., Marzocchi, M., On the Euler-Lagrange equation for functionals of the calculus of variations without upper growth conditions, <>, 2009; 48 (4): 2857-2870. [doi:10.1137/090747968] [http://hdl.handle.net/10807/3484]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/3484
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 11
  • ???jsp.display-item.citation.isi??? ND
social impact